advertisement
Question
Posted by: Hellie | 2007/03/08

Breast very painfull and sensitive.

A couple of weeks ago I decided to go of depo provera. I've been on it almost 8 years. The last time I went for it was 15 Dec 06. Due to go on 13 March 07. I don't know if this is all in the mind but I've started my period again last week. Since then I've been having very bad breast pains and nipple sensitivity. It is even painfull taking a shower. My abdomen is always sore like with period pains. Please help. I don't know what to do anymore.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have some hormonal effects from stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement